# SDR CALA9600771

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Part number: 87858201
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED WHILE EN ROUTE.  THE THROTTLE WAS RETARDED AND THE LIGHT EXTINGUISHED, THE LIGHT CAME BACK ON DURING APPROACH TO CLE.  THE NR 1 ENGINE WAS SHUT DOWN AND THE FIRE BOTTLE WAS DISCHARGED AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  TWO LOOP CONNECTORS ON LOWER A-LOOP OF NR 1 ENGINE WERE FOUND AT FAULT.  THE LOOP CONNECTORS WERE REMOVED AND REPLACED.  IN ADDITION, THE FIRE DETECTION UNIT AND A AND B LOOP SWITCHES WERE REPLACED AS A PRECAUTIONARY MEASURE.  ALSO, THE FIRE BOTTLE WAS REPLACED.  THE FIRE DETECTION SYSTEM TESTED NORMALLY.
